# SDR F3LA2024053100081

- Difficulty date: May 29, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N713FR
- Make and model: Airbus A321-211
- Aircraft serial: 07286
- Aircraft time: 25,087 hours, 10,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE ALLOCATION HEAVY SERVICE CHECK EPSU 10WL FAILED. REMOVED AND REPLACED R1 AND L1 DOOR SLIDES REF LP336869 ITEMS 2 AND 3 FOR MAINTENANCE. THIS ACTION CLEARED EPSU 10WL FAULT. A/C OK FOR SERVICE.
